# SDR UPS98226705

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D CRACKS FOUND IN BOTH UPPER AND LWR FWD ENTRY DOOR HINGE CUTOUTS.  REPAIRED BOTH UPPER AND LWR FWD ENTRY DOOR HINGE CUTOUTS IAW EO B727- 5330-128.
